diabetes-icon
Wrong Thyroid medication
For the past 100 days I have been unknowingly consuming 125 MCG thyronorm instead of 25 MCG thyronorm(which was recommended by doctor).What will happen as I was having a overdose of thyronorm on daily basis?Pleas e help me..
184 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

thyroid meds start affecting you by 6 weeks ,if you have lost weight or felt nervousness,palpitations,loose motions then these can be due to meds,and now if you come to 25 from 125 then your problems if there are any will take another 6 weeks to stabilise after correcting the dose,i advise that you get a thyroid profile done now immidiately and then start with 25 mcg dose and repeat after 6 weeks,meanwhile please get you bp and heart rate checked.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+133
Chat with a doctor
Online now
In case of overdosage of thyroid medication, you can experience weight loss, palpitations, anxiety etc. However you need to get your thyroid function test done and consult your doctor inorder to analyse the effect of the previous dose and decide the further course of action.
Next Steps
Stop thyroid medication for now and consult a physician/endocrinologist with latest reports.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.